# SDR 07FDEA00357

- Difficulty date: February 7, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO OVERSIZED AND DAMAGED HOLES ON THE END OF THE LONGITUDINAL BEAM AT THE LOWER SIDE ON BULK CARGO DOOR NEAR TO C67 BETWEEN STRINGER P`45 / P`47 RT.  REPAIR WAS PERFORMED BY REPLACE A NEW BEAM (A539-73100-200-51) IAW SRM 51-72-10, FIG 8, SHEET 8.
